# SDR SWAA2021101319779

- Difficulty date: September 18, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP IN AFT CARGO BAY BS 809, RBL 19, WL 159.   REMOVED CORROSION ON STRAP IAW SRM 51-10-02-0G-0 MEASURE L=1.6'X W=1.4'X D=0.025' MAX. MAT LOSS IS 0.025'.  REMAINING THICKNESS IS 0.055'; ORIGINAL THICKNESS IS 0.080' FOUND TO BE OUT OF LIMITS.   REWORKED AREA IAW SRM53-60-15-1A-1, ALLOWABLE DAMAGE, PARAG. 4.G 3 DETAIL B, FIG 103.   NEW STRAP LOCATED AND DRILLED IAW SRM 51-40-05-OG-0, DWG 146A8128.  INSTALLED STRAP IAW SRM 51-40-02, DWG 146A0081, AND DWG 146A8120.
